# SDR UALA2011032101318

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 34,505 hours, 13,981 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: 75
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OFFWING SLIDE FOUND DELAMINATED BEYOND LIMITS AFT EDGE APPROX 14"X .75" AFTER SANDING INSPECTION.  REPLACED RT OVERWING SLIDE ASSY PER MM.
